# SDR A6WA201401094508

- Difficulty date: January 4, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING SKIN FWD OF FLIGHT SPOILER DAMAGED ALSO INBD & OTBD SUPPORT CHANNELS WERE DAMAGED.  REPLACED SKIN & CHANNELS IAW CRJ 200 SRM.
